Previous issue ·  Next issue ·  Most recent issue · All issues   
Home Overview Authors Editorial Contact Subscribe

Journal of Operator Theory

Volume 75, Issue 2, Spring 2016  pp. 289-298.

$C^*$-algebras generated by multiplication operators and composition operators with rational symbol

Authors:  Hiroyasu Hamada
Author institution: National Institute of Technology, Sasebo College, Okishin, Sasebo, Nagasaki, 857-1193, Japan

Summary: Let $R$ be a rational function of degree at least two, let $J_R$ be the Julia set of $R$ and let $\mu^\mathrm L$ be the Lyubich measure of $R$. We study the $C^*$-algebra $\mathcal{MC}_R$ generated by all multiplication operators by continuous functions in $C(J_R)$ and the composition operator $C_R$ induced by $R$ on $L^2(J_R, \mu^\mathrm L)$. We show that the $C^*$-algebra $\mathcal{MC}_R$ is isomorphic to the $C^*$-algebra $\mathcal{O}_R (J_R)$ associated with the complex dynamical system $\{R^{\circ n} \}_{n=1} ^\infty$.

Keywords: composition operator, multiplication operator, Frobenius-Perron operator, $C^*$-algebra, complex dynamical system

Contents   Full-Text PDF